MathSciNet Relay Station
MathSciNet bibliographic data
MR184281 60.75 (60.60)
Hanson, D. L.; Koopmans, L. H. A probability bound for integrals with respect to stochastic processes with independent increments. Proc. Amer. Math. Soc. 16 1965 1173–1177.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement